Quasi-minima
Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 2, p. 79-107
@article{AIHPC_1984__1_2_79_0,
     author = {Giaquinta, Mariano and Giusti, Enrico},
     title = {Quasi-minima},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {1},
     number = {2},
     year = {1984},
     pages = {79-107},
     zbl = {0541.49008},
     mrnumber = {778969},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1984__1_2_79_0}
}
Giaquinta, Mariano; Giusti, Enrico. Quasi-minima. Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 2, pp. 79-107. http://www.numdam.org/item/AIHPC_1984__1_2_79_0/

[1] E. Acerbi, N. Fusco, Semicontinuity Problems in the Calculus of Variations. Arch. Rat. Mech. Anal., to appear. | MR 751305 | Zbl 0565.49010

[2] B.V. Boyarskii, Homeomorphic solutions of Beltrami systems. Dokl. Akad. Nauk SSR, t. 102, 1955, p. 661-664. | MR 71620

[3] B.V. Boyarskii, Generalized solutions of a system of differential equations of the first order of elliptic type with discontinuous coefficients. Mat. Sbornik, t. 43, 1957, p. 451-503. | MR 106324

[4] E. De Giorgi, Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli regolari, Mem. Accad. Sci. torino cl. Sci. Fis. Mat. Nat., (3), t. 3, 1957, p. 25-43. | MR 93649 | Zbl 0084.31901

[5] E. De Giorgi, Generalized limits in Calculus of Variations, in « Topics in Functional Analysis 1980-1981 ». Quaderni Scuola Norm. Sup. Pisa, 1981. | MR 671756 | Zbl 0493.49004

[6] I. Ekeland, Nonconvex minimization problems. Bull. Amer. Math. Soc., t. 1, 1979, p. 443-474. | MR 526967 | Zbl 0441.49011

[7] J. Frehse, A discontinuous solution of a mildly nonlinear elliptic system. Math. Z., t. 134, 1973, p. 229-230. | MR 344673 | Zbl 0267.35038

[8] N. Fusco, Quasi-convessità e semicontinuità per integrali multipli di ordine superiore. Ricerche di Mat., t. 29, 1980, p. 307-323. | Zbl 0508.49012

[9] F.W. Gehring, The Lp-integrability of the partial derivatives of a quasi conformal mapping. Acta Math., t. 130, 1973, p. 265-277. | MR 402038 | Zbl 0258.30021

[10] M. Giaquinta, Multiple integrals in the Calculus of Variations and Nonlinear Elliptic Systems. Annals of Math. Studies, t. 105, Princeton University Press, 1983. | MR 717034 | Zbl 0516.49003

[11] M. Giaquinta, On the differentiability of the extremals of variational integrals, in « Nonlinear Analysis, Function Spaces and Application 2 », Teubner Texte zur Mathem., Leipzig, 1982. | MR 684997 | Zbl 0494.49032

[12] M. Giaquinta, E. Giusti, On the regularity of the minima of variational integrals. Acta Math., t. 148, 1982, p. 31-46. | MR 666107 | Zbl 0494.49031

[13] M. Giaquinta, E. Giusti, Differentiability of minima of non-differentiable functionals. Inventiones Math., t. 72, 1983, p. 285-298. | MR 700772 | Zbl 0513.49003

[14] M. Giaquinta, G. Modica, Regularity results for some classes of higher order nonlinear elliptic systems. J. für reine u. angew. Math., t. 311-312, 1979, p. 145-169. | MR 549962 | Zbl 0409.35015

[15] S. Hildebrandt, K.-O. Widman, Some regularity results for quasilinear elliptic systems of second order. Math. Z., t. 142, 1975, p. 67-86. | MR 377273 | Zbl 0317.35040

[16] O.A. Ladyzhenskaya, N.N. Ural'Tseva, Linear and quasilinear elliptic equations. Academic Press, New York, 1968. | MR 244627 | Zbl 0164.13002

[17] P. Marcellini, C. Sbordone, On the existence of minima of multiple integrals of the Calculus of Variations. J. Math. pures et appl., t. 62, 1983, p. 1-9. | MR 700045 | Zbl 0516.49011

[18] N.G. Meyers, An Lp-estimate for the gradient of solutions of second order elliptic divergence equations. Ann. Sc. Norm. Sup. Pisa, (3), t. 17, 1963, p. 189-206. | Numdam | MR 159110 | Zbl 0127.31904

[19] N.G. Meyers, A. Elcrat, Some results on regularity for solutions of nonlinear elliptic systems and quasiregular functions. Duke Math. J., t. 42, 1975, p. 121-136. | MR 417568 | Zbl 0347.35039

[20] J. Necas. Les Méthodes directes en théorie des equations elliptiques, Praha, Akademia, 1967. | MR 227584

[21] Y.G. Reshetnyak, Extremal properties of mappings with bounded distortion. Siberian Math. J. (transl. of Sibirsk Mat. Z.), t. 10, 1969, p. 962-969. | Zbl 0203.38901

[22] C. Sbordone, Su alcune applicazioni di un tipo di convergenza variazionale. Ann. Sc. Norm. Sup. Pisa, (4), t. 2, 1975, p. 617-638. | Numdam | MR 417753 | Zbl 0317.49012

[23] J. Serrin, Local behaviour of solutions of quasilinear equations. Acta Math., t. 111, 1964, p. 247-302. | MR 170096 | Zbl 0128.09101